# SDR GTIA2024080938304

- Difficulty date: August 7, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 29,893 hours, 13,327 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725686000100
- Condition: Corroded
- Location: Rh Wing
- Part time: 29,893 hours, 13,327 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION ON RH WING BOTTOM SKIN APPX 12"" FWD OF REAR SPAR BTW RIBS 17 AND 18.  RAF-01 3467184-01 GENERATED-ACCOMPLISHED REWORK REPAIR FOR CORRODED AREA ON RH WING BOTTOM SKIN RIBS 17-18 STA 11 PER AIRBUS RDAF 81428193/003/2024 #A THIS IS CAT C REWORK REQ REEVALUATION AT 6 MONTHS FROM EMBODIMENT PER RDAF 81428193/003/2024 #A REF SPIRIT EA 5721-2437"
